Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|babyboo - Wed Nov 18, 2009 5:05 am||
hi, i started taking BC pills and stopped right away after taking them for a week. then i started to bleed. i took the first pill on the first day of my period and stopped on the 9th pill. and since i experienced bleeding after i stopped taking BC pills, will my menstrual cycle change? im suppose to have my period now and it still didnt arrive. i even had unprotected sex and my fifth day of my period and since i stopped after a week use, i got paranoid thinking that i might be pregnant,
|Debbie Miller, RN - Fri Nov 27, 2009 2:22 pm||
Taking oral contraceptives can definitely disrupt your cycle. This is most likely due to the abrupt change and you will just have to see when your periods occur again once the hormone is out of your body. It may not be on the calendar as you had it before.
Having intercourse while on your period is usually a safe time without fear of pregnancy since ovulation most likely occurred 10-14 days before that and you're still almost that long before you would ovulate again.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.